Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 15, Number 10
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 15, Number 10 (1909)
PDF
Bull. Amer. Math. Soc. 15 (1909)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 15, Number 10 (1909)
PDF
Bull. Amer. Math. Soc. 15 (1909)
Tautochrones and brachistochrones
Edward Kasner PDF
Bull. Amer. Math. Soc. 15 (1909), 475-483
Degenerate pencils of quadrics connected with $\Gamma _{n + 4, n}^{n + 2}$ configurations
W. B. Carver PDF
Bull. Amer. Math. Soc. 15 (1909), 483-486
On the use of $n$-fold Riemann spaces in applied mathematics
James McMahon PDF
Bull. Amer. Math. Soc. 15 (1909), 486-492
Mathematical appointments in colleges and universities
E. J. Wilczynski PDF
Bull. Amer. Math. Soc. 15 (1909), 492-495
Correction
PDF
Bull. Amer. Math. Soc. 15 (1909), 515
Notes
PDF
Bull. Amer. Math. Soc. 15 (1909), 515-520
New publications
PDF
Bull. Amer. Math. Soc. 15 (1909), 520-522
Eighteenth annual list of papers
PDF
Bull. Amer. Math. Soc. 15 (1909), 523-529
Index
PDF
Bull. Amer. Math. Soc. 15 (1909), 530-538